MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) TENDRIL MRI; NO MATCH

ABBOTT MEDICAL (CRM-SYLMAR) TENDRIL MRI; NO MATCH
Model Number LPA1200M/46
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arrhythmia (1721)
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient deceased due to dementia-related consequences and arrhythmia.There were no noted allegations that the arrhythmia was caused by an abbott product or abbott related procedure.
 
Additional Manufacturer Narrative
The lead was returned due to patient death.As received, only the connector portion of the lead was returned in one piece.Visual inspection of the partial lead did not find any anomalies.Electrical testing did not find any indication of conductor fractures or internal shorts.No other anomalies were found.

Brand Name
TENDRIL MRI
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25165501
Report Number2017865-2026-10036
Device Sequence Number16093615
Product Code NVN
UDI-Device Identifier05414734504683
UDI-Public(01)05414734504683(10)A000047063(17)180506
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P140033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/06/2018
Device Model NumberLPA1200M/46
Device Lot NumberA000047063
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2026
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Supplement Date Received by Manufacturer06/01/2026
Initial Report FDA Received Date05/13/2026
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age70 YR
Patient SexMale